# SDR CA100603005

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 18,278 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Rotated
- Location: Hyd Pump Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT OF PREVIOUSLY REJECTED NEW BEARING, TECHNICIAN DISCOVERED THAT NEWLY INSTALLED BEARING EXHIBITED THE SAME PROBLEM I.E... THE GREASE SEAL ROTATED WITH BEARING INNER RACE.  BEARING REPLACED WITH ANOTHER SERVICEABLE PART.
